# SDR DALA13033583757

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO TRACK RT SIDE BS 767 TO 887, RBL 15 CORRODED.  MX REMOVED CARGO TRACK IAW SRM 51-40-02.  LOCATED & DRILLED NEW CARGO TRACK IAW SRM 51-40-05.  INSTALLED NEW CARGO TRACK IAW SRM 51-40-02.
